# SDR DALA2024070806925

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACKS WERE FOUND AT LH AND RH FRONT WINDSHIELD FRAMING LOWER CENTER POST. CORRECTIVE ACTION: REPAIRED PER ER/A 618005-14AD, REV. ORIGINAL. (0434840)
